# SDR ASAA9610094

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 654581252
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, THE UPPER CHORD FLANGE OF STATION 328 FLOOR BEAM (CABIN) WAS FOUND CORRODED.  REPLACED CHORD AND SPLICED AT LBL 33 PER EA 5310-01454 AND BOEING TELEX ASA-SEA-94-0292RR.  (M)
